# SDR AALA20150403003

- Difficulty date: April 3, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 57,743 hours, 7,321 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: AMC02PA03R
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND SEAT MOUNTED EPL EMER LIGHTS FROM ROWS 41 - 45, BOTH LT & RT SIDES INOPERATIVE.  FOUND LOOSE CONNECTOR UNDER ROW 41.  CLEANED & SECURED CONNECTOR IAW SP.  OPERATIONAL CHECK GOOD IAW AMM 33-51-05.
